# SDR GTIA2025062638970

- Difficulty date: June 26, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 47,945 hours, 2,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 920676
- Condition: No Test
- Location: Zone 200
- Part time: 7,204 hours, 3,436 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EPSU TEST 11WL FAILED-R&R 11WL EPSU BATTERY IAW AMM 33-51-38. OPS CHECK GOOD
